# SDR CA061220005

- Difficulty date: October 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Condition: Sheared
- Location: 1st Stage Carrie
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE FLIGHT, ENGINE OIL PRESSURE WAS SEEN TO FLUCTUATE AND THEN DECAY TO ZERO.  THE ENGINE WAS SHUTDOWN IN  FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED A SHEARED 1ST STAGE REDUCTION GEAR BOX CARRIER BOLT. (TC NR 20061220005)
